My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Pain in lower right side of abdamon. usually after bowel movement. Thoughts?

Related Topics: Bowel Movement, Pain
 

Answers from Contributors (1)

49 Answers
247 Helpful Votes
A.

pain in the lower abdomen after a bowel movement, if not severe is quite common.  You could be straining with bowel movements, and if so, you need to add a stool softener to your daily regimen. Do not take laxatives!  Just take a mild stool softener and see if it helps.  If you have regular bowel movements, and are not straining in any way to empty your bowels, you should see your physican, and if the pain is severe, you should see him with out waiting.  I would first try the stool softener and eat a diet high in fiber first, if the pain is mild and you only experience it after a bowel movement.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

9 of 17 found this helpful